# SDR CHQA200500009

- Difficulty date: January 16, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 12,990 hours, 7,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9395 BUF - UPON ARRIVAL AT THE AIRCRAFT IN THE MORNING, THE EMERGENCY LIGHTS WERE FOUND TO BE LEFT ON IN THE ARMED POSITION OVERNIGHT.  THE EMERGENCY LIGHTS WOULD COME ON FOR 1-3 SECONDS THEN EXTINGUISH.  INSPECTED AIRCRAFT AND FOUND IT TO BE SAFE FOR A MAINTENANCE FERRY FLIGHT FROM BUF TO IND.  UPON ARRIVAL IN IND, MAINTENANCE REMOVED AND REPLACED ALL FOUR EMERGENCY LIGHT BATTERIES IAW CHQ J/C E33-50-04-720-001.  OPS CHECK GOOD IAW CHQ J/C E3350-00-710-001.
